Generic variations and NTP\(_1\)
- 191 Downloads
We prove a preservation theorem for NTP\(_1\) in the context of the generic variations construction. We also prove that NTP\(_1\) is preserved under adding to a geometric theory a generic predicate.
KeywordsTree property of the first kind Generic variations Parametrized Fraïssé class
Mathematics Subject Classification03C45
- 4.Chernikov, A., Ramsey, N.: On model-theoretic tree properties. J. Math. Log. https://doi.org/10.1142/S0219061316500094
- 5.Dobrowolski, J., Kim, H.: A preservation theorem for theories without the tree property of the first kind. Math. Log. Q 63(6), 536–543Google Scholar
- 7.Granger, N.: Stability, simplicity, and the model theory of bilinear forms. PhD thesis, University of Manchester (1999)Google Scholar
- 9.Winkler, P.: Model-completeness and Skolem expansions. In: Model Theory and Algebra, A Memorial Tribute to Abraham Robinson, LNM, vol. 498, Springer, Berlin, pp. 408–463 (1975)Google Scholar
Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.